MathSciNet Relay Station
MathSciNet bibliographic data
MR2066864 20G05
Pervouchine, Dmitri D. Hierarchy of closures of matrix pencils. J. Lie Theory 14 (2004), no. 2, 443–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement